"A Note on Spline Estimator of Unknown Probability Density Function"
written by Muhanmadjon S. Muminov, Kh. Soatov,
published by Open Journal of Statistics, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Geometric Derivation of the Irwin-Hall Distribution
Hindawi International Journal of Mathematics and Mathematical Sciences, 2017
[2] On the Approximation of Maximum Deviation Spline Estimation of the Probability Density Gaussian Process
Open Journal of Statistics, 2015